# SDR HNAA2016061300173

- Difficulty date: June 12, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N327EN
- Make and model: Dhav DHC8311
- Aircraft serial: 261
- Aircraft time: 46,490 hours, 67,993 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 314801
- Part serial: 2864LT2883RT
- Condition: Failed
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CAPT SIDE INBD TIRE POPPED ON TAXI OUT.  R & R NR 1 AND NR 2 MWA'S IAW AMM 32-41-11 AS REQUIRED.  OK FOR SERVCICE.
